# SDR 05FDEA02928

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310
- Aircraft serial: 333
- Aircraft time: 39,274 hours, 19,969 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 40 PERCENT N1 WHEN TOGA BUTTONS DEPRESSED NR 1 ENG ADVANCED, NR 2 ENG DID NOT.  REJECT AT LESS THAN 20 KNOTS.  RELEASED FOR SERVICE PER MEL/CDL: 22-30-01-A.  R AND I TCC PER MM  22-36-34-4 AND PERFORMED  ADJUSTMENT AND TEST PER MM 22-30-00-5 ALL TEST PASSED.
